Poincaré and domain invariance theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 127-136
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1998_39_1-2_a9,
author = {Kulpa, Wladyslaw},
title = {Poincar\'e and domain invariance theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {127--136},
year = {1998},
volume = {39},
number = {1-2},
mrnumber = {1696596},
zbl = {1007.54040},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a9/}
}
Kulpa, Wladyslaw. Poincaré and domain invariance theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 127-136. http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a9/